Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On Convex Class of Pairs of Convex Bodies


Authors: Jerzy Grzybowski and Ryszard Urbanski
Journal: Proc. Amer. Math. Soc. 125 (1997), 3397-3401
MSC (1991): Primary 52A07, 90C30, 26A27
MathSciNet review: 1403131
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we introduce a quotient class of pairs of convex bodies in which every member have convex union.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 52A07, 90C30, 26A27

Retrieve articles in all journals with MSC (1991): 52A07, 90C30, 26A27


Additional Information

Jerzy Grzybowski
Affiliation: Faculty of Mathematics, and Computer Science, Adam Mickiewicz University, Matejki 48/49, 60-769 Poznań, Poland
Email: jgrz@math.amu.edu.pl

Ryszard Urbanski
Affiliation: Faculty of Mathematics, and Computer Science, Adam Mickiewicz University, Matejki 48/49, 60-769 Poznań, Poland
Email: rich@math.amu.edu.pl

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03959-2
PII: S 0002-9939(97)03959-2
Keywords: Convex Analysis, pairs of convex sets, quasidifferential
Received by editor(s): June 12, 1996
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society